

## Cardiff and Vale of Glamorgan Regional Partnership Board AGENDA

Date: Monday, 25<sup>th</sup> September 2023

**Time:** 09:00-12:00

Venue: Committee Room 3, County Hall, Cardiff, CF10 4UW.

Please note that County Hall is undergoing building work, so exterior signage will

direct you to the rear entrance.

	Time	Agenda item	Lead	Papers			
1	09:00 (5 mins)	Welcome and introductions  Apologies:  Declarations of interest	Cllr Williams (Chair)	Verbal			
2		2.1 Minutes of the last meeting on 25 <sup>th</sup> April 2023	Cllr Williams (Chair)	Item 2.1			
2		2.2 Action Log	Cllr Williams (Chair)	Item 2.2			
Iter	Items for approval						
3	09:05 (5 mins)	To formally note and ratify the decisions made out of committee from the RPB postponed on 13.07.23:  i. Extention of RPB Chair's tenure ii. RPB Joint Area Plan 2023-28 iii. RPB Annual Report 2022-23 iv. Regional Innovation coordination Hub Activity Plan 23/24 v. Rebalancing Care consultation response	Cllr Williams (Chair)  Marie Davies	Item 3.1 Item 3.2 Item 3.3 Item 3.4 Item 3.5			
4	(15 mins)	CVUHB Strategy Refresh - for RPB endorsement	Deputy Director of Strategy and Planning, Cardiff and Vale University Health Board	Items 4.1, 4.2			
Items for assurance							
5	09:25 (50 mins)	Deep dive: RPB Starting Well portfolio i. Presentation (25 minutes)  • Plan  • Progress  • Support required  ii. Discussion (20 minutes)	Deborah Driffield, Director od Children's Services, Cardiff Council Becci Ingram, General Manager for Children, Young People and Family Health Services, CVUHB	Item 5.1			

1



		<ul> <li>Governance and assurance: to consider RPB assurance and delivery requirements for Starting Well</li> </ul>		
	10:15 (15 mins)	BREAK		
6	10:30 (20 mins)	Unpaid Carers Assembly	Bobbie-Jo Haarhoff and Mike O'Brien Unpaid Carer Representatives.	Items 6.1 - 6.2
7	10:50 ( <i>45</i> <i>mins</i> )	Financial sustainability – organisational positions and impact on partners and RPB priorities	Exec leads: Suzanne Rankin Chief Executive, Cardiff and Vale University Health Board Sarah McGill Corporate Director, People and Communities, Cardiff Council Lance Carver Director of Social Services, Vale of Glamorgan Council Sam Austin Deputy Chief Exective, Llamau (Chidren & Young People) Sheila Hendrickson-Brown Chief Executive Officer, Cardiff Third Sector Council (C3SC) Rachel Connor Chief Executive Officer, Glamorgan Voluntary Services (GVS)	To follow
8	11:40 (15 mins)	Citizen Voice Body: Llais	Stephen Allan, Regional Director, Llais Cymru	Presentation
(the	ns for noti	ng will be accepted as read, with any comments to be rai	ised provided to the Chair in adva	nce of the
9	11:55	Vale Pan Cluster Planning Group minutes		Item 9.1
	(5 mins)	Cardiff Integrated Delivery Partnership minutes		Item 9.2
		Regional Commissioning Board minutes		Item 9.3
		PSB minutes – Cardiff		Item 9.4
		PSB minutes – Vale		Item 9.5
10		Any other business		
11	12:00	Meeting close		
		neeting: 27 <sup>th</sup> November 9:00-12:00 Living Well deep dive		